# SDR SWAA2020030442092

- Difficulty date: February 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A DENT WITH A GOUGE AT BS 597+8.5", 2.4" BELOW STRINGER 1 R/H         EXTERNAL FUSELAGE SKIN DENT WITH GOUGE @ B.S 597+8.5", 2.4" BELOW STR 1 R/H. WAS REPAIRED IAW EA 1-753-36629 REV IR DATED 02/26/2020 & ATS ER 20-01689 REV IR DATED 02/26/2020 FACT AS A RESULT OF POST REPAIR INSPECTION
